# SDR DL72S002044

- Difficulty date: October 18, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 60,061 hours, 44,635 cycles
- Engine: Pwa JT8D15A
- Engine time: 57,570 hours, 44,293 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Broken
- Location: Nr 3 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CREW WALKAROUND, NR 3 ENGINE AFT MOUNT BOLT BROKEN.  REMOVED ENGINE, REPAIRED DAMAGE, REPLACED CONE BOLT, REINSTALLED ENGINE.
